| Model Number |
FIBERTAK RC, DOUBLOAD TAPE BL/W, BLK/W |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the suture tape doesn`t slide properly in the device.If the inner thread is knotted, the outer thread will also slide, but if the outer thread is knotted first, the inner thread no longer slides.For the patient the outer thread could no longer be knotted although the inner thread (black) was knotted first.There was no harm or adverse event for patient, operator or third party reported.The subscap refixation surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 24-feb-2021: it was further reported that when the threads are blocked, no slip knots can be made.Therefore a normal knot was made for the first patient.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Without return of the device for physical evaluation, the complaint allegation cannot be confirmed.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.